MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD OPTIFLOW JUNIOR TUBING KIT; BTT

FISHER & PAYKEL HEALTHCARE LTD OPTIFLOW JUNIOR TUBING KIT; BTT
Model Number RT330
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan via a fisher & paykel healthcare (f&p) field representative that the chamber adapter connection of a rt330 optiflow junior tubing kit was found leaking water during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).We are currently in the process of finalising our investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt330 optiflow junior tubing kit was returned to fisher & paykel healthcare in new zealand for investigation, where it was visually inspected and pressure tested.Results: visual inspection identified no damage or defect to the tubing.Pressure testing revealed that the circuit was within specification.Conclusion: we are unable to determine the cause of the reported event as no fault was found with the returned device.All breathing circuits are visually inspected and pressure tested during production, and those that fail are rejected.The subject rt330 circuit would have met the required specification at the time of production.Our user instructions that accompany the rt330 optiflow junior tubing kit state the following: "do not stretch or milk the tubing."."do not soak, wash, sterilise or re-use this product.Avoid contact with chemicals, cleaning agents or hand sanitizers"."appropriate patient monitoring must be used at all times."."ensure appropriate ventilatory or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description

Brand Name
OPTIFLOW JUNIOR TUBING KIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon drive
suite 300
irvine, CA 92618
9494534000
MDR Report Key15189293
Report Number9611451-2022-00717
Device Sequence Number12237718
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2101680072(11)210616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2101680072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown